# SDR AALA20060183

- Difficulty date: February 23, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFW - SEAT MOUNTED EMERGENCY ESCAPE PATH EXIT LIGHTS IN AFT COACH SECTION AND AT NUMBER ONE LEFT DOOR INOPERATIVE.  REPLACED BATTERY PACK FOR SEAT MOUNTED EMERGENCY ESCAPE PATH EXIT LIGHTS IN AFT COACH SECTIONS AND AT NUMBER ONE LEFT DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
